Translator Disclaimer
2008 Automorphisms of Countable Short Recursively Saturated Models of PA
Erez Shochat
Notre Dame J. Formal Logic 49(4): 345-360 (2008). DOI: 10.1215/00294527-2008-016

Abstract

A model of Peano Arithmetic is short recursively saturated if it realizes all its bounded finitely realized recursive types. Short recursively saturated models of PA are exactly the elementary initial segments of recursively saturated models of PA. In this paper, we survey and prove results on short recursively saturated models of PA and their automorphisms. In particular, we investigate a certain subgroup of the automorphism group of such models. This subgroup, denoted G |M(a) , contains all the automorphisms of a countable short recursively saturated model of PA which can be extended to an automorphism of the countable recursively saturated elementary end extension of the model.

Citation

Download Citation

Erez Shochat. "Automorphisms of Countable Short Recursively Saturated Models of PA." Notre Dame J. Formal Logic 49 (4) 345 - 360, 2008. https://doi.org/10.1215/00294527-2008-016

Information

Published: 2008
First available in Project Euclid: 17 October 2008

zbMATH: 1185.03065
MathSciNet: MR2456652
Digital Object Identifier: 10.1215/00294527-2008-016

Subjects:
Primary: 03C62

Rights: Copyright © 2008 University of Notre Dame

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.49 • No. 4 • 2008
Back to Top